Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 626359, 11 pages
Research Article

Reverses of the Jensen-Type Inequalities for Signed Measures

Faculty of Textile Technology, University of Zagreb, Prilaz baruna Filipovića 28a, 10000 Zagreb, Croatia

Received 26 March 2014; Accepted 8 July 2014; Published 12 August 2014

Academic Editor: Shawn X. Wang

Copyright © 2014 Rozarija Jakšić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rozarija Jakšić, Josip Pečarić, and Mirna Rodić Lipanović, “Reverses of the Jensen-Type Inequalities for Signed Measures,” Abstract and Applied Analysis, vol. 2014, Article ID 626359, 11 pages, 2014. doi:10.1155/2014/626359